Facebook    Twitter    YouTube
Facebook    Twitter    YouTube

Welcome to Grafton Community Television
GCTV Program Descriptions

Studio Hours: Mon - Thurs 10AM-10PM & Fri 10AM-6PM - Closed 1PM-2PM
296 Providence Road, South Grafton, Massachusetts 01560
GCTV@GraftonTV.org - (508) 839-2983


Program Descriptions

Welcome to the Grafton Community Television Program Descriptions Page! Here you will find descriptions for each of our regularly scheduled GCTV Series, their length, and weekly playback times. For more information about any of the series below, please contact the Grafton Public Access Coordinator at 508-839-2983 or by email at GCTV@GraftonTV.org.



Along the Blackstone

Ranger Chuck Arnin

Description: A historical look at the Blackstone Valley, hosted by Ranger Chuck Arning.

Run Time: 30 min.

Airs: Tuesdays at 4 pm, Fridays at 10:30 am, and Sundays at 4 pm.



Always There

Description: Interviews with professionals who are involved with helping the elderly and their families deal with many issues that families face when it comes to caring for and elder.

Run Time: 30 min.

Airs: Mondays at 9 am, Tuesdays at 11:30 am, and Sundays at 9am



Animal Adventures

Description: GCTV producer Linda Forand brings her viewers to local zoos and nature sanctuaries to meet the animals in 1080p HD!!

Run Time: 30 min.

Airs: Tuesdays at 3:30 pm, Thursdays at 9 am, and Saturdays at 4 pm.



Ask The Geezers

Description: A live 60 minute call in program that lets you ask GCTV’s panel of Geezers anything you want! They might not always be right, but you will get an answer.

Run Time: 60 min.

Airs: Thursdays at 8 pm (LIVE every other Thursday), Fridays & Saturdays at 11 pm.



Backpacker’s Journal

Description: GCTV’s Bill Robidoux brings the viewers of Grafton his all new adventures in Backpacking! The series focuses on his solo and accompanied backpacking trips in the White Mountains.

Run Time: 60 min.

Airs: Mondays at 9 pm, Tuesdays at 5 pm and Saturdays at 1 pm.



Blazis Safaris

Description: The educational safaris of wildlife experts Mark and Helen Blazis will entertain any nature lover. From Africa to the Amazon, Mark and Helen always bring you the most interesting facts and fabulous footage from the natural world! Watch episodes edited in full 1080p High Definition!

Run Time: 60 min.

Airs: Mondays at 7 pm, Tuesdays at 12 pm and Thursdays at 5 pm.



Classic Adventures of Superman

Description: "It's a bird..It's a plane.. it's- The Classic Adventures of Superman!" A series of ten minute shorts from the Public Domain of Archive.org; featuring everyone's favorate superhero.

Run Time: 10 min.

Airs: Thursdays at 7 pm, Fridays at 7:30 pm, and Saturdays at 10:30 am



Consumer Affairs

Description:A program provided by the Massachusetts Office of Consumer Affairs and Business Regulation; hosted by Barbara Anthony- State Undersecretary of Consumer Affairs.

Run Time: 30 min.

Airs: Mondays at 1 pm, Tuesdays at 11 am, Wednesdays at 12pm



Cooking With Tasha

Description: A cooking show hosted by Tasha Halpert, featuring organic and healthy ways of cooking.

Run Time: 30 min.

Airs: Mondays at 4:30 pm, Wednesdays at 8 am, and Fridays at 8 am



Culinary Kids

Description: Join Avery, a middle-school student and gifted cook/baker as makes recipes and gives tips and techniques useful to both beginner and advanced cooks!

Run Time: 30 min.

Airs: Wednesdays at 3:30 pm, Saturdays at 11 am, and Sundays at 5 pm



Day Trip To History

Description: History is only a day trip away! Let GCTV’s Bob DeToma take you all over New England to visit many interesting & diverse local historical sites.

Run Time: 30 min.

Airs: Mondays at 12 pm, Thursdays at 7:30 pm and Saturdays at 4:30 pm.



Diocesan Special

Description: Programming from the Catholic Diocese of Worcester.

Run Time: 30 min.

Airs: Sundays at 10:30 am.



Domestic Tranquility- The Lively Art of Matrimony

Description: Join Grafton's Stephen and Tasha Halpert as they share their stories, life lessons, marriage experiences and advice.

Run Time: 30 Min.

Airs: Fridays at 4 pm, Saturdays at 10 am, and Sundays at 8:30 pm.



Drawing With Mark

Description:Have a little aspiring artist?  Let Mark teach them various techniques and tips about drawing for their Saturday morning!

Run Time: 30 Min.

Airs: Saturdays at 9:30 am.

 

 

 


Drive In Theater

Description: Join hosts Chris Caron and Scott Belba as they poke fun at some of the best and worst films of all time!

Run Time: Approx. 90 to 120 min.

Airs: Tuesdays at 6 pm, Wednesdays at 10 pm and Saturdays at 2 pm.

 

 

 



The Dungeon Of Dr. Dreck

Description: From Bellingham/Mendon Public Access, Dr. Dreck and his zombie cheerleader sidekick Moaner bring viewers the best sci-fi and horror movies from the 50s & 60s!

Run Time: Approx. 90 to 120 minutes.

Airs: Mondays at 10 pm, and Saturdays at 12 am and 8 pm.



Future Talk

Description: Future Talk examines the global impact of technology, both the positive and the negative, and tries to see where the new scientific developments are leading us

Run Time: 30 min.

Airs:Tuesdays at 10 pm, Wednesdays at 12:30 pm, and Fridays at 1:30 pm.

 

 

 


The Garage with Steve Butler

Description: Join host Steve Butler as he takes on woodworking projects from start to finish. Produced by Hopedale Cable Access

Run Time: 30 min.

Airs: Fridays at 12pm, Saturdays at 5:30pm, and Sundays at 3:30pm


 


Go Fish with Dan Kenney

Description: From Leicester Public Access, this program features host Dan Kenney bringing you fishing tips, tricks and products and showcases fishing on waterways across Central Massachusetts.

Run Time: Approx. 60 min.

Airs: Mondays at 3 pm, Wednesdays at 11 am, and Sundays at 9 pm.


 


Good Neighbors

Description: A talk show hosted by Tasha Halpert focusing on learning from and getting to know Grafton community members.

Run Time: 30 min.

Airs: Mondays at 4 pm, Wednesdays at 8:30 am, and Fridays at 9 am.


 


Grafton Oral History Project

Description: Learn about Grafton’s history as local seniors share their recollections of the town’s past.

Run Time: 60 min.

Airs: Mondays at 10 am, Wednesdays at 4 pm, and Sundays at 7 pm.

 

 

 



Healthy Living

Description: Healthy Living is a health interview show on a variety of topics from including heart disease, cancer, diabetes, high blood pressure, and other health topics.

Run Time: 30 min.

Airs: Mondays at 8:30 am, Tuesdays at 9:30 am, and Fridays at 10 am.

 

 

 


Heartwings Place

Description: GCTV’s Tasha Halpert hosts this fun show for the kids in the GCTV audience- includes songs, stories, nature, food and crafts segments!

Run Time: 30 min.

Airs: Tuesdays at 8 am, Thursdays at 9:30 am, and Saturdays at 8 am.



History in the Making

Stephen Halpert

Description: Hosted by Stephen Halpert, this program focuses on Postcards from the early 1900's and gives an idea of their historical significance and relevance to that time period as well as the present.

Run Time: 30 min.

Airs: Mondays at 5 pm, Saturdays at 8:30 am and Sundays at 8 pm.



It's Polka Time

Description: Polka music and dancing taped at Polka Festivals all around the Northeast by Polka Joe!

Run Time: 60 min.

Airs: Thursdays at 11 am, Fridays at 5 pm, and Sundays at 12 pm.


 


Literati Scene with Smoki Bacon and Dick Concannon

Description: Join hosts Smoki Bacon and Dick Concannon as they meet and greet local New England authors and journalists.

Run Time: 30 min.

Airs: Mondays at 8 am, Fridays at 8:30 am, and Sundays at 11:30 am

 

 



Love On A Plate

Description: A healthy eating cooking show, featuring Chef Paulette DiAngi from Cape Cod.

Run Time: 30 min.

Airs: Mondays at 8 pm, Wednesdays at 7pm, and Sundays at 1 pm


 


Model Citizens

Description: Join Rick Schultze and Bob DeToma as they explore the art of Model building and design. Follow Rick and Bill as they examine modeling techniques and travel to various shows and exhibits.

Run Time: 30 min.

Airs: Fridays at 8pm, Saturdays at 6pm, and Sundays at 3pm

 

 



On Your Computer

Description: Join Kevin Gleason, as he gives you a guided tour of both Windows and Mac computers. Learn the inside/out on how computers work, as well as tips and techniques for anyone interested in learning.

Run Time: 30 min.

Airs: Mondays at 5:30 pm, Wednesdays at 6 pm, and Fridays at 4:30 pm


 


Reading Aloud with Judith McConnell

Description: Reading aloud the Beatrix Potter series, Judith McConnell has been reading to children in public schools for over 30 years.

Run Time: Approx. 20 min.

Airs: Tuesdays at 10 am, Saturdays at 11:30 am, and Sundays at 4:30 pm



Reality Cooking

 

Description: A series that focuses on preparing every day meals using real ingredients that anyone either has around their kitchen or can easily get from any grocery store. These meals are cooked up by real people, not TV chefs, who run on the same 'time schedule' that most of us have when we're cooking.

Run Time: 30 min.

Airs: Wednesdays at 7:30 pm, Fridays at 6 pm, and Saturdays at 7 pm

 

 

 


Roger Isabelle's Music Reminiscence

Description: Grafton Community Television's longest continuously running show features the musical stylings of host Roger Isabelle throghout the years and in tribute from his long-time musical companions.

Run Time: 60 min.

Airs: Thursdays at Noon.



Physician Focus

Description: From Hopkinton Public Access and the Massachusetts Medical Society, Dr. Bruce Karlin brings viewers the latest information about new drugs, diseases, and health concerns.

Run Time: 30 min.

Airs: Tuesdays at 4:30 pm, Fridays at 9:30 am and Saturdays at 5 pm.


 


Rubber Duck Theater

Description: Join Host Richard Bissell for Movies, Movie Reviews, and More!

Run Time: 30 min.

Airs: Tuesdays at 10:30 pm, Thursdays at 11pm & Saturdays at 6:30 pm.


 


Seniors on the Move

Description: Join Host Karen McKenzie as she discussed senior topics with a variety of guests on this talk show from Westborough TV.

Run Time: 30 min.

Airs: Mondays at 12:30 pm, Tuesdays at 9 am, and Fridays at 11 am.


 


Senior Scene

Description:A monthly, 30-minute program about issues related to senior citizens and the MA resources available to them.  Hosted by Ann Hartstein, MA Executive Office of Elder Affairs.

Run Time: 30 min.

Airs: Mondays at 9:30 am, Tuesdays at 8:30 am, and Fridays at 11:30 am.

 

 

 

 


Silly Me TV

Description: Join the cast of Silly Me TV as they bring us skits, music, and interviews- made for and starring local Grafton kids!

Run Time: 30 min.

Airs: Saturdays at 9 am.


 


Wicked Good Food

Description: In Wicked Good Food, edibles aficionado Matt Williams ardently supports “playing with your food” by providing both instruction and encouragement to the everyday cook

Run Time: 30 min.

Airs: Wednesdays and Fridays at 6:30 pm, Saturdays at 7:30 pm


 


Yankee Girl TV

Description: Yankee Girl TV is a Reality/Variety show about the life of the Host, Michelle Spaziano, a singer, actress & TV Show Host, Music City Nashville, TN and her home state of New York. The show features Michelle Spaziano, original host of "PowerBlock" on Spike TV, doing a number of fun exciting things from driving a Nascar, Zip Lining to being a Roller Derby Girl for the day, interviewing country music celebrities, hanging with the locals, going on auditions to traveling to other great states seeking adventure and laughs!

Run Time: 30 min.

Airs: Tuesdays at 8:30 pm, Fridays at 7 pm, and Sundays at 6:30 pm